首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Arithmetic Expression Construction
  • 本地全文:下载
  • 作者:Leo Alcock ; Sualeh Asif ; Jeffrey Bosboom
  • 期刊名称:LIPIcs : Leibniz International Proceedings in Informatics
  • 电子版ISSN:1868-8969
  • 出版年度:2020
  • 卷号:181
  • 页码:1-15
  • DOI:10.4230/LIPIcs.ISAAC.2020.12
  • 出版社:Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik
  • 摘要:When can n given numbers be combined using arithmetic operators from a given subset of { ,-,Ã-,÷} to obtain a given target number? We study three variations of this problem of Arithmetic Expression Construction: when the expression (1) is unconstrained; (2) has a specified pattern of parentheses and operators (and only the numbers need to be assigned to blanks); or (3) must match a specified ordering of the numbers (but the operators and parenthesization are free). For each of these variants, and many of the subsets of { ,-,Ã-,÷}, we prove the problem NP-complete, sometimes in the weak sense and sometimes in the strong sense. Most of these proofs make use of a rational function framework which proves equivalence of these problems for values in rational functions with values in positive integers.
  • 关键词:Hardness; algebraic complexity; expression trees
国家哲学社会科学文献中心版权所有